lost libido

Visitor's Question from a 61+ year old Male
I am 63 and she is 62. We have been together 6 years now. Our sex relationship was very hot until about 8 months after she quit taking estrogen pills. It is starting to damage or relationship and I don't want this to happen. Please help.
Thank You

RomanceClass.com Advice
Well, the obvious thing is for her to start taking estrogen pills again.

Is there some reason she can't or won't?

Ask her to discuss this with her doctor or gynecologist.

Good luck! George

-- from George
One of Your Friendly Advisors at RomanceClass.com

Add RomanceClass  to Twitter Add RomanceClass  to Facebook Add RomanceClass  to MySpace Add RomanceClass  to Del.icio.us Digg RomanceClass+ Add RomanceClass  to Yahoo My Web Add RomanceClass  to Google Bookmarks Add RomanceClass  to Stumbleupon Add RomanceClass  to Reddit

Speak Your Mind - Share your Thoughts on this Question!

All Advice in the category - Kissing / Intimacy

Browse our Answer Database
- Browse Answers by Question Category
- Browse Answers by Age Group
- Browse Answers by Date of Response

Please read through the advice on this site before you Submit your Own Question! We have thousands of pages of valuable advice that can immediately help you with your situation.